# SDR CALA2012070500428

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 25,994 hours, 8,873 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Loose
- Location: Nr 2 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE GENERATOR SOURCE OFF LIGHT INFLT, UNABLE TO BRING NR 2 GENERATOR ONLINE.  UNABLE TO START APU INFLIGHT.  OPS CHECKED APU REF AMM 49-00-00.  OPS CHECKED GOOD.   FOUND MAIN FEEDER HARNESS LOOSE AT FIREWALL, ECURED, RAN ENGINE, GENERATOR OPS AND LEAK CHECKED GOOD.
